| Model Number |
1004000 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown.
Event or Problem Description
It was reported that customer experienced an occlusion alarm.There was no adverse impact to the customer¿s blood glucose level.Customer resolved issue by changing infusion set and cartridge, resuming insulin, and no additional assistance was needed, so technical support planned to close case.